American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] George J. Miel. Majorizing sequences and error bounds for iterative methods . Math. Comp. 34 (1980) 185-202. MR 551297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Shui Nee Chow, John Mallet-Paret and James A. Yorke. Finding zeroes of maps: homotopy methods that are constructive with probability one . Math. Comp. 32 (1978) 887-899. MR 492046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1